Since taking Provigil about 3months now I have been breaking out with sores that crust and itch. Has anyone had this happen to them. I stopped taking it three days ago. The doc put me on 400 MGs after gradually adding to the amount I was to take. For the past 2 months I have been on the higher dose. Joyce Fisher
15 Jan 2008
this is what the drug company says:
No cases of serious skin rashes were reported during clinical trials of adult patients receiving modafinil (n=4,264). However, reports of serious or life-threatening skin rashes (including Stevens-Johnson syndrome, toxic epidermal necrolysis, and drug rash with eosinophilia and systemic symptoms) have been collected during worldwide post-marketing evaluation of adults and children receiving modafinil. Most cases occurred after 1 to 5 weeks of therapy initiation, although rare cases have been reported after as long as 3 months. Drug discontinuation is recommended at first sign of drug-related rash (Prod Info PROVIGIL(R) oral tablets, 2007).
so you probably wonder what is stevens-johnson or toxic epidermal necrolysis. well with these conditions you would be sick with fever and a large rash. i doubt you have them. depending on the extent and location of your sores you should seek advise from your physician. it is unlikely the medication but due to the timely association it is possible.
- Provigil Information for Consumers
- Provigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My father has been on Plavix for a few years. He had carotid artery surgery and since then he has had unexplained rashes all over his body including ...
1 answer • 9 Nov 2010
These rashes appear just above my ankles.I noticed that several side effects are skin rashes. Has anyone has this happened after taking losartan???
0 answers • 23 Oct 2011
I'm in treatment for hcv almost 3 months now & a few weeks ago rashes started slowly on my body & I will be off the incivek in two days. ...
6 answers • 12 Aug 2012
Is it possible to allergic to otehr peoples skins? My GF gets rashes on her chicks, even if I shower
My GF gets these red rashes on her chicks mainly after contact with my, like hugging. It's close to how acne looks. Even when I shower and a few ...
1 answer • 13 Sep 2014
... took it for almost a week until I started getting severe rashes and my face swelled up 3 times its normal size and had burn like red welts on my ...
1 answer • 8 Nov 2014